# SDR 06FDEA0518

- Difficulty date: February 3, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 41,168 hours, 19,486 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP REV POS PT1.  FOUND REPAIR LOCATED RT FS 766 - FS 794, FR 1 - FR 2 EXT DOUBLER.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  EXISTING REPAIR EVALUATED AND FOUND TO CONFORM TO SRM 53-11-12 FIG 201.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
